I am having symptoms of tension, decreased concentration, and decreased sense of well being. What could be wrong?
i also feel anxious and unwell.i dont find interest in anything i am also having constipation problems
This is a good question. It is very important that you make an appointment with your primary care doctor to discuss your symptoms and have a full physical examination. Depending on what your doctor discovers during your visit, he or she may order additional testing such as blood work. Stress, decreased concentration, lack of interest in previously enjoyed activities, anxiety, and changes in bowel habits can all be symptoms of a mental health issue, most likely depression. Anxiety or bipolar disorder are also possible causes of your symptoms. However, sometimes thyroid disease, specifically hypothyroidism, can cause many of the symptoms that you are describing. Your doctor will ask you many questions regarding your mood, appetite, sleep, bowel habits, and if you have any feelings of guilt. If you are diagnosed with a mental health disorder, you will likely be prescribed medication in addition to counseling. Thyroid disease is usually treated with medication and needs to be monitored with lab work. Again, it is important that you seek care as soon as possible to get a correct diagnosis and appropriate treatment to relieve your suffering. In the meantime, try to get plenty of rest and exercise and talk about your symptoms with trusted friends or family.
This answer is for general informational purposes only and is not a substitute for professional medical advice.
If you think you may have a medical emergency, call your doctor or (in the United States) 911 immediately. Always seek the advice of your doctor before starting or changing treatment. Medical professionals who provide responses to health-related questions are intended third party beneficiaries with certain rights under Zocdoc’s Terms of Service.
Search for an answer:
- I didn't walk for a week and know when I run in PE I have bad leg pains. Why?
- Does the use of Prednisolone or other corticosteroid up to 8 mgs per day in 2 week can harm me?
- What is a low side effect blood pressure med?
- Is there a permanent cure for oral herpes?
- I am having sharp mild pain in my lower left side of my stomach. What could be wrong?
Need More Info?